Ningbo Footsteps 2019


Note: This competition is ongoing. Come back after December 15, 2019 to see the results!
Date
Dec 15, 2019
City
Ningbo, Zhejiang, China
Venue

Ningbo University Guest House

Address
No. 818, Fenghua Road, Jiangbei District
Details

Egret Hall, 2nd Floor

Website
Ningbo Footsteps 2019 website
Organizers
Hao Wang (王浩) and Jiashun Wu (吴嘉顺)
WCA Delegate
Baiqiang Dong (董百强)
Contact
870435170@qq.com, 1836573628@qq.com, bdong@worldcubeassociation.org
Download all the competition's details as PDF here.
Information

There're only 2 events: 3x3x3 fewest moves and 3x3x3 with feet.
The main event is 3x3x3 fewest moves.

Events
Number of times bookmarked
5
Registration period

Online registration opened and closed .

Registration requirements
Register for this competition here.
There is a competitor limit of 60 competitors.
The base registration fee for this competition is ¥40 (Chinese Renminbi Yuan).
If your registration is cancelled before you will be refunded a 50% of your registration fee.
No on the spot registrations will be accepted.
Spectators can attend for free.

The registration fee includes basic entry fee and additional fee per event. For Chinese domestic participants, a completed registration is online registration plus prepaid registration fee via Alipay on Cubingchina. For oversea participants, if you can't pay the fee online and your registration is not accepted automatically, please contact the delegate via E-mail. Then we will make a reservation for you by manually accepting your registration and you can pay the fee by cash at the venue.

Registration will be paused between 2019-12-05 12:00:00 GMT+8 and 2019-12-06 12:00:00 GMT+8.

Event Round Format Time limit Cutoff Proceed
3x3x3 Fewest Moves First round Mo3 1 hour Top 24 advance to next round
Final Mo3 1 hour
3x3x3 With Feet Combined First round Bo2 / Ao5 5:00.00 2 attempts to get < 3:00.00 Top 18 advance to next round
Second round Ao5 5:00.00 Top 12 advance to next round
Final Ao5 5:00.00

You are viewing the schedule for the venue Ningbo University Guest House.
The schedule is displayed in the timezone Asia/Shanghai.

Display the schedule as:
ALL

Schedule for Sunday (December 15, 2019)

From 08:00 AM
To 08:30 AM
Registration
Egret Hall
From 08:30 AM
To 09:05 AM
3x3x3 With Feet Combined First round
Egret Hall
Format
Bo2 / Ao5
Time limit
5:00.00
Cutoff
2 attempts to get < 3:00.00
Proceed
Top 18 advance to next round
From 09:15 AM
To 09:40 AM
3x3x3 With Feet Second round
Egret Hall
Format
Ao5
Time limit
5:00.00
Proceed
Top 12 advance to next round
From 09:50 AM
To 10:05 AM
3x3x3 With Feet Final
Egret Hall
Format
Ao5
Time limit
5:00.00
From 10:20 AM
To 11:20 AM
3x3x3 Fewest Moves First round (Attempt 1)
Egret Hall
Format
Mo3
Time limit
1 hour
Proceed
Top 24 advance to next round
From 11:20 AM
To 12:10 PM
Lunch
Egret Hall
From 12:10 PM
To 01:10 PM
3x3x3 Fewest Moves First round (Attempt 2)
Egret Hall
Format
Mo3
Time limit
1 hour
Proceed
Top 24 advance to next round
From 01:30 PM
To 02:30 PM
3x3x3 Fewest Moves First round (Attempt 3)
Egret Hall
Format
Mo3
Time limit
1 hour
Proceed
Top 24 advance to next round
From 02:50 PM
To 03:50 PM
3x3x3 Fewest Moves Final (Attempt 1)
Egret Hall
Format
Mo3
Time limit
1 hour
From 04:10 PM
To 05:10 PM
3x3x3 Fewest Moves Final (Attempt 2)
Egret Hall
Format
Mo3
Time limit
1 hour
From 05:30 PM
To 06:30 PM
3x3x3 Fewest Moves Final (Attempt 3)
Egret Hall
Format
Mo3
Time limit
1 hour

Time limit

If you reach the time limit during your solve, the judge will stop you and your result will be DNF (see Regulation A1a4).

Cutoff

The result to beat to proceed to the second phase of a combined round (see Regulation 9g).

Format

The format describes how to determine the ranking of competitors based on their results. The list of allowed formats per event is described in Regulation 9b. See Regulation 9f for a description of each format.